Differential and Integral Equations

On a nonlocal elliptic problem involving critical growth

Francisco Julio S.A. Corrêa, Uberlandio Severo, and Everaldo de Medeiros

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate here the existence of solutions for a class of nonlocal elliptic problems involving critical exponent via a fixed-point theorem.

Article information

Source
Differential Integral Equations, Volume 26, Number 7/8 (2013), 693-706.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369057812

Mathematical Reviews number (MathSciNet)
MR3098022

Zentralblatt MATH identifier
1299.35123

Subjects
Primary: 34B18: Positive solutions of nonlinear boundary value problems 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 35B33: Critical exponents

Citation

Corrêa, Francisco Julio S.A.; de Medeiros, Everaldo; Severo, Uberlandio. On a nonlocal elliptic problem involving critical growth. Differential Integral Equations 26 (2013), no. 7/8, 693--706. https://projecteuclid.org/euclid.die/1369057812


Export citation